It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Sweating As A Side Effect Of Adderall?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-29-2004, 05:52 PM   #1
    RebeccaW62
    Member
     
    RebeccaW62's Avatar
     
    Join Date: Aug 2004
    Posts: 84
    RebeccaW62 HB User
    Sweating As A Side Effect Of Adderall?

    I am experiencing extreme sweating maybe due to ADDERALL. Does anyone else experience this?

     
    Sponsors Lightbulb
       
    Old 08-29-2004, 06:28 PM   #2
    norat
    Inactive
     
    Join Date: Dec 2003
    Posts: 116
    norat HB User
    Talking Re: Sweating As A Side Effect Of Adderall?

    Most likely sweating is a direct result of Adderall, or because it's summer :-) It speeds your heart rate, your metabolism etc. Don't read doom into that, because the exact same thing happens when we start regular regular exercise.

    Plus, sweating begets sweating, since I often take a sauna I sweat at the drop of a hat. The one thing you must pay attention to on Adderall is your blood pressure.

    Some common reasons we sweat. Drugs -- including antipyretics, some antipsychotics, sympathomimetics, caffeine, morphine, alcohol and thyroid hormone

     
    Old 08-30-2004, 04:58 PM   #3
    RebeccaW62
    Member
     
    RebeccaW62's Avatar
     
    Join Date: Aug 2004
    Posts: 84
    RebeccaW62 HB User
    Re: Sweating As A Side Effect Of Adderall?

    I am not talking about, "Gee it is hot and I am sweating". I am pouring buckets of sweat that isn't natural. I keep the air on 60 degrees in the house. Everyone is freezing except for me. I also keep the office very cold.

    I will be fine in the car and get out to walk into the grocery store and again, the sweat starts pouring. Even though the store is air conditioned, I won't begin to cool off until it is time to leave then I walk back into the heat and the cycle continues. I keep ice cubes in my bra and shirt to try to keep cool. My face turns bright red and begins to fiercly itch. I have to shower 3 times a day.

    Right now, I am sitting in my airconditioned home, typing with two cool damp wash clothes under each arm and an icepack on my back just trying to stay cool. If I bend down to pick up something or clean a spot off the floor, the sweat will again start.

    I exercise two days a week with a personal trainer. I sweat very heavy at the gym too.

    I thought of hormones, but I am not in menapause. I have been suffering from increased sweating for almost a year now. But the sweating situation almost doubled when I started taking Adderall.

    Thyroid is a good point. I am supposed to have blood work done. I will make sure they check that too.

    I know how much I used to sweat and what I feel is normal to sweat given a certain season or situation, I am sweating far more than I ever have and far more than what I feel is considered normal.

    Today, after getting over heated due to opening a package in the warehouse at work, I had to leave to cool down and take a shower. I took a nap and when I woke up, I felt like I had been severely sunburned. My face has bright red spotches, a heat rash under both arms and on both legs.

    I was wondering if anyone experienced this level of sweating. I don't use alcohol nor take illegal drugs.

    Last edited by RebeccaW62; 08-30-2004 at 05:00 PM.

     
    Old 09-25-2004, 03:09 PM   #4
    ApocMan
    Junior Member
     
    ApocMan's Avatar
     
    Join Date: Sep 2004
    Posts: 14
    ApocMan HB User
    Re: Sweating As A Side Effect Of Adderall?

    Quote:
    Originally Posted by RebeccaW62
    I am not talking about, "Gee it is hot and I am sweating". I am pouring buckets of sweat that isn't natural. I keep the air on 60 degrees in the house. Everyone is freezing except for me. I also keep the office very cold.

    I will be fine in the car and get out to walk into the grocery store and again, the sweat starts pouring. Even though the store is air conditioned, I won't begin to cool off until it is time to leave then I walk back into the heat and the cycle continues. I keep ice cubes in my bra and shirt to try to keep cool. My face turns bright red and begins to fiercly itch. I have to shower 3 times a day.

    Right now, I am sitting in my airconditioned home, typing with two cool damp wash clothes under each arm and an icepack on my back just trying to stay cool. If I bend down to pick up something or clean a spot off the floor, the sweat will again start.

    I exercise two days a week with a personal trainer. I sweat very heavy at the gym too.

    I thought of hormones, but I am not in menapause. I have been suffering from increased sweating for almost a year now. But the sweating situation almost doubled when I started taking Adderall.

    Thyroid is a good point. I am supposed to have blood work done. I will make sure they check that too.

    I know how much I used to sweat and what I feel is normal to sweat given a certain season or situation, I am sweating far more than I ever have and far more than what I feel is considered normal.

    Today, after getting over heated due to opening a package in the warehouse at work, I had to leave to cool down and take a shower. I took a nap and when I woke up, I felt like I had been severely sunburned. My face has bright red spotches, a heat rash under both arms and on both legs.

    I was wondering if anyone experienced this level of sweating. I don't use alcohol nor take illegal drugs.
    I had this very thing happen to me, to the point i got a presciption for some anti-perspirant. I ended up having to stop Adderall becuase I never eat.

    I'm now back on Adderall and doing fine with no sweating and i can eat. I take 10mg in the morning and can take another at night if i want... At the time i was sweating and all the other stuff it was 20mg twice a day.

     
    Old 09-26-2004, 12:52 AM   #5
    index.html
    Senior Veteran
    (female)
     
    index.html's Avatar
     
    Join Date: Dec 2003
    Posts: 1,943
    index.html HB User
    Re: Sweating As A Side Effect Of Adderall?

    Quote:
    Originally Posted by RebeccaW62
    I am experiencing extreme sweating maybe due to ADDERALL.
    Rebecca,

    Are you taking any other prescription meds, especially an antidepressant, with the Adderall?

     
    Old 09-26-2004, 01:44 PM   #6
    uptown22
    Junior Member
     
    uptown22's Avatar
     
    Join Date: Sep 2004
    Posts: 20
    uptown22 HB User
    Re: Sweating As A Side Effect Of Adderall?

    Adderall makes me sweat a LOT too, like you. Buckets. I just drink a lot. It is an unpleasant side effect

     
    Old 09-29-2004, 06:19 PM   #7
    ApocMan
    Junior Member
     
    ApocMan's Avatar
     
    Join Date: Sep 2004
    Posts: 14
    ApocMan HB User
    Re: Sweating As A Side Effect Of Adderall?

    Quote:
    Originally Posted by uptown22
    Adderall makes me sweat a LOT too, like you. Buckets. I just drink a lot. It is an unpleasant side effect

    I could not handle the amount of sweating that occurred. I had to stop Aderrall and wait a little then went back on it at a lower dose and I'm fine now...

    I have to talk and do presentation in front of a LARGE!!!!! groups and I mean large... So, there was no way I could handle bleeding through two shirts and then I have to network after I'm done and I ended up looking like a robot, since I would avoid raising my arms...

    Anyway, you may want to go to a lower dose, but I had to stop taking it and then go back to it at a lower dose...

     
    Old 10-21-2004, 04:10 PM   #8
    KawaiiiGal
    Junior Member
    (female)
     
    KawaiiiGal's Avatar
     
    Join Date: Jul 2004
    Location: Los Angeles
    Posts: 24
    KawaiiiGal HB User
    Re: Sweating As A Side Effect Of Adderall?

    you will sweat because adderall is legalized speed...and any type of speed, coke, any upper is going to increase your body temperature and speed up your metabolism and make you sweat...and so that's what you get from adderall

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Adderall and side pain TEEEB ADD / ADHD 3 11-05-2010 11:09 PM
    Adderall weird side effect.. Mstngfan ADD / ADHD 6 09-10-2006 08:11 PM
    Adderall Side Effect? PLEASE HELP! malibubarbie999 ADD / ADHD 3 12-23-2004 06:06 AM
    Profuse Sweating: A Suboxone Side Effect? RebeccaW62 Addiction & Recovery 1 08-29-2004 05:55 PM
    Adderall side effect??? Walt A ADD / ADHD 2 02-24-2004 01:37 PM
    Need Feedback on a Straterra Side Effect Raes*Mom ADD / ADHD 9 02-08-2004 03:29 PM
    Adderall and Sexual Side Effect Issues/ADD and Adderall in general tbsfan86 ADD / ADHD 2 11-10-2003 06:43 PM
    Adderall: Loss of Sex Drive (Side Effect) jbeezy1 ADD / ADHD 0 11-10-2003 05:55 PM
    Adderall side effects - sweating & dry mouth brennanwill ADD / ADHD 2 09-25-2003 05:11 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:38 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!